# SDR FDEA201403150514

- Difficulty date: March 15, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 28L BETWEEN FS 1640 - 1661 CHAFED.  FOUND OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DET II.  REPAIRED STRINGER IAW SRM 53-00-03 FIG 201 REPAIR 2. REPAIR CLASSIFIED AS CATEGORY A MAJOR.
